×

zbMATH — the first resource for mathematics

Bounds for pairs of cubic residues. (English) Zbl 0127.01806

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lt. Col. Allan Cunningham and Thorald Gosset, Quartic and cubic residuacity tables, Messenger of Mathematics 50 (1920-21), 1-30.
[2] Emma Lehmer, Criteria for cubic and quartic residuacity, Mathematika 5 (1958), 20 – 29. · Zbl 0102.28002 · doi:10.1112/S0025579300001303 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.